Prof. Dr. Abdul Rahman Salman Juma
Prof. Dr. Abdul Rahman Salman Juma
University Of Anbar -Department of Mathematics
Dirección de correo verificada de uoanbar.edu.iq
Título
Citado por
Citado por
Año
ON UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS BY USING GENERALIZED SÂLÂGEAN OPERATOR
ARS Juma, SR Kulkarni
Filomat 21 (2), 173-184, 2007
112007
Univalence conditions for an integral operator defined by a generalization of the Srivastava-Attiya operator
HM Srivastava, ARS Juma, HM Zayed
Filomat 32 (6), 2101-2114, 2018
82018
Applying Ruscheweyh derivative on two sub-classes of bi-univalent functions
ARS Juma, FS Aziz
Inter. J. of Basic & Appl. Sci 12 (06), 68-74, 2012
82012
Fekete-Szego inequality for certain subclasses of multivalent functions associated with quasi-sub ordination
ARS Juma, N Ularu
Libertas Mathematica 36 (1), 45-52, 2016
52016
Coefficient bounds for quasi-subordination classes
ARS Juma
Diyala Journal For Pure Science 12 (3-part 2), 68-83, 2016
42016
Estimating coefficients for subclasses of meromorphic bi-univalent functions associated with linear operator
F Aziz, AR Juma
Işık University Press, 2013
42013
On a Class of Meromorphic Univalent Functions Defined by Hypergeometric Function
ARS Juma, H Zirar
Gen 17 (1), 63-73, 2013
42013
Generalized Differential Operator on Bistarlike and Biconvex Functions Associated by Quasi-Subordination
AS Juma, MH Saloomi
IOP Conf. Series: Journal of Physics: Conf. Series 1003, 2018
32018
Coefficient Bounds for Certain Subclass of Analytic Functions Defined By Quasi-Subordination
ARS Juma, MH Saloomi
Iraqi Journal of Science 59 (2C), 1115-1121, 2018
32018
On a Subclass of Meromorphic Univalent Functions Involving Hypergeometric Function
MS Mahmoud, ARS Juma, RAM Al-Saphory
arXiv preprint arXiv:2005.07139, 2020
22020
Certain Classes of Univalent Functions With Negative Coefficients Defined By General Linear Operator
MS Mahmoud, ARS Juma, RAM Al-Saphory
arXiv preprint arXiv:2005.07140, 2020
22020
Coefficient Estimates for Subclasses of Regular Functions
ARS Juma, MH Saloomi
Iraqi Journal of Science, 1710-1716, 2018
22018
Certain subclasses of analytic functions defined by a new general linear operator
ARS Juma, M Darus
Известия Иркутского государственного университета. Серия: Математика 24, 2018
22018
On a subclass of meromorphic function with fixed second coefficient involving Fox-Wright's generalized hypergeometic function
ARS Juma, HI Dhayea
Gen 28 (2), 30-41, 2015
22015
On subclass of meromorphic univalent function defined by derivative operator
ARS Juma, HH Ebrahim, SI Ahmed
Gen 26 (2), 79-96, 2015
22015
Convolution properties of univalent functions defined by generalized Sâlâgean operator
G Murugusundaramoorthy, ARS Juma, SR Kulkarni
Journal of Mathematics and Applications 30, 103-112, 2008
22008
On Classes of Starlike and Convex Meromorphically Multivalent Functions Involving Coefficient Inequalities
ARS Juma, SR Kulkarni
Filomat 22 (1), 205-211, 2008
22008
Harmonic Functions of the Class of Barzilai’c Type Related to New Derivative Operator
ARS Juma, MS Abdulhussain, SN Al-khafaji
Al-Mustansiriyah Journal of Science 30 (1), 125-133, 2019
12019
Faber Polynomial Coefficient Estimates for Subclass of Analytic Bi-Bazilevic Functions Defined by Differential Operator
ARS Juma, MS Abdulhussain, SN Al-khafaji
Baghdad Science Journal 16 (1 Supplement), 248-253, 2019
12019
Coefficient Bounds and Fekete-Szego inequalities for A class of Bazilevic type functions associated with new differential operator
ARS Juma, MS Abdulhussainb, SN Al-khafajic
Journal of Kufa for Mathematics and Computer 5 (3), 1-10, 2019
12019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20